Jump to content

Search the Community

Showing results for tags 'personality'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. I had been suffering from insomnia for 6 months and went to the Drs who decided that it was depression rather than just insomnia. In my niavity I took the 10mgs for 8 days. Within those eight days, I completely changed. I stopped sleeping, I couldn't eat and had crazed anxiety I wanted to crawl out of my skin. Plus all these thoughts entered my head that were never there before. I lost all comfort in my own company, which had never been a problem I had spent 9months on my own. Over the last 3 months it has got progressively worse, to the point of feeling suicidal. How can a drug have such an effect and has anyone been able to come out of the otherside? I have now been prescribed trazodone but don't really want to take it, but am scared I have run out of options.
×

Important Information

By using this site, you agree to our Terms of Use.